EIT EMERGING IMPLANT TECHNOLOGIES GMBH TRIAL INSERTER; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Back to Search Results |
| Catalog Number |
LET20100 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/11/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.E3: initial reporter is a synthes employee.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from the united kingdom reports an event as follows: it was reported that on (b)(6) 2023 the patient was undergoing a llif procedure.During insertion of the implant after hammering it into the right position, the knob of the inserter got stuck.The knob wouldn¿t rotate in either direction, making it impossible to detach it from the implant.When the surgeon applied force on the knob, the inner shaft broke.The surgeon decided to keep the implant in the patient, but no further implant inserters were available, so the cage was not optimally placed.The procedure was completed successfully with no adverse patient impact.No further information is available to report.This report is for a trial inserter.This is report 4 of 5 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h4 device history: part : let20100; lot: e20di0379; supplier: (b)(4); batch1: lot qty of (b)(4) units were released on 25 jan 2021 with no discrepancies.No ncrs were generated during production.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
H4: manufacture date added.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 corrected data: h6: health effect codes updated.D10: date of concomitant therapy is (b)(6) 2023.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.